# SDR 98ZZZX2201

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Canned
- Location: Bs 1243/1283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIS, OIL CANNING WAS FOUND ON AFT AIRSTAIR LT TORQUE BOX INBOARD WEB.  LT SIDE BETWEEN BS 1293 AND BS 1323.  LT SIDE BETWEEN BS 1243 AND BS 1283.  REF:  OPERATOR CONTROL MZZA98152.
